woke up today with a little nausea.. i suppose it was also because I was already coming down with sickness.. feel asleep and woke up again around 10 AM.. nausea was definitely gone
instead i found a few new pimples.
wore contacts today and got a minor but persistent headache.. i dont think it had to do with the medicine as i usually get headaches after wearing contacts for a while.. but just thought i'd log it down.
today just wasn't a good day in general... and very tiring but i doubt any of it had to do with the accutane.
going to take the 40 mg pill in a few hours.
now let me give a little background about my dermatologist... i really don't think he cares that much, he always tries to usher me out the room asap.. the two times i had to check in and give them my blood work, i literally paid the copay, the dermatologist came in teh room said "hello" smiled, then told me to "go to the front desk to make an appointment"!! (didn't ask me if I had any questions etc) the first time I was shocked, and the second time, i armed myself with a bunch of questions.
when i asked him about possible aching bones.. he said that probably is impossible, and he didn't really know about the IB.. he seems like a well respected doctor in his 60's and he is definitely friendly, but I think im his 2nd patient using Accutane.. first female. but Im afraid if i switch doctors in so soon, i have to restart teh ipledge system. and also the 2 months of just taking the Pill (i am female) I just cannot waste any more time .. as I really hope to go through the whole accutane routine
does anyone have experience regarding switching dermatologists in the middle of the process?
Because I really dont think my doctor cares, he kept trying to usher me out the room. and when I asked him about scars, the first time he said I will probably have scaring, and last time I asked him again and he said I won't have scarring.... when I expressed concern that the IB may leave scarring.
and Im 5'6.5", 102 pounds (dancer) I eat healthy but I know I am light weight.. yet he prescribed 60 mg.... doesn't that seem kind of a high dosage?
sorry for the rant! just having a bad day
Edited by cheeseblu, 15 October 2010 - 08:28 PM.